# SDR TWAA9902105

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO TRACK TIEDOWN BRACKET TO FORMER CRACKED AND CORRODED AT STA 1297, ABOVE STRINGER 28L AND S28R.  REPLACED BRACKETS WITH (P/N 5956034-561), PER SPM 6-70-01, PG 1 ITEM 1.   CHECK-C 4-10-98 STL.
